Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

PCOS. Getting scanty periods after ayurvedic treatment, gaining weight. On cycloreg. Looking for safe treatment

hii... m 20 year old with 70 kgs and height 5 6. i m suffering from pcos since 3 years, and after being on medication for 6 mnths and trying all ayurvedic treatment my menses are on time but very scanty which results in abnormal weight gain .... my doc suggested me cycloreg....would this tablet help me induce heavy bleeding?? is there any other treatment i should opt for??
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello Samiksha,
First of all i want clear your misconception that its not because of your scanty mensus that you are gaining weight, rather its because you are overweight that you are having scanty weight. So the first thing you need to do is loose about 5 kg weight. Do it by change in lifestyle, i.e. increase in physical activity like brisk walk, jogging, aerobics, swimming whatever suits you. Cycloreg will not help to induce heavy bleeding. If you are having regular cyclic bleeding please do not be worried about it even if it is scanty as long it occurs every month. In my opinion metformin will be a better option for you. But again as i said earlier, no medicine will benefit as weight loss would do.
Answered: Sat, 30 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor